Research Symposium Programme

All times are given here in UK BST (UTC+1), to see programme in a range of time zones, please go to **ssbp.org.uk E-venues:** For further information about how to access the e-venues please see page 19.

Session 1 - Thursday 14th September

Time (UK BST)		Session 1	E-Venue
08:00 - 08:30		KEYNOTE: 1. Jo Van Herwegen - Improving Educational Outcomes for Young	Website
		People with Williams Syndrome:	
		From Theory to Practice (and Back Again)	
08:30 - 09:00		Free Communications - 3 x 10 minutes	Website
		2. Jente Verbesselt - Clinical features and developmental trajectories	
		in school-aged children with 16p11.2 deletion	
		3. Catherine Franklin - Down Syndrome Regression Disorder	
		4. Elizabeth Elliott - The Face of Fetal Alcohol Spectrum Disorder in Australia	
09:00 - 09:05	LIVE	Welcome from the Organising Committee	Zoom
09:05 - 09:35	LIVE	Q/A Discussion (Chair: Honey Heussler) - Van Herwegen, Verbesselt,	Zoom
09:35 - 09:50		Franklin, Elliott BREAK - 15 min	
09:50 - 10:20		KEYNOTE: 5. Dawn Adams - Understanding Mental Health and Well-Being	Website
		in the Context of Neurodiversity	
10:20 - 10:40		Free Communications - 2 x 10 minutes	Website
		6. Jessica Hughes - A parent-led intervention to reduce anxiety in autistic	
		children with severe to profound intellectual disabilities: current data from the	
		LADDERS proof-of-concept study	
		7. Mirthe Klein Haneveld - Improving guidelines for individuals with rare	
		genetic neurodevelopmental disorders: a systematic review and critical	
		appraisal of existing guidelines	
10:40 - 11:05	LIVE	Q/A Discussion (Chair: Jane Waite) - Adams, Hughes, Klein Haneveld	Zoom
11:05 - 11:20		BREAK - 15 min	
11:20 - 11:35		THE PAT HOWLIN LECTURE: 8. Laura Roche - Enhancing Expressive	Website
		Communication Using AAC: A Case Study of One Boy with 22q11.2	
		Deletion Syndrome	
11:35 - 11:40	LIVE	Q/A Discussion (Chair: Pat Howlin) - Roche	Zoom
11:40 - 12:00	LIVE	Q/A Discussion (Chair: Pat Howlin) - Why is it so difficult to do	Zoom

Session 2 - Thursday 14th September (Friday 15th September in Australia)

Time (UK BST)		Session 2	E-Venue
17:00 - 17:30		KEYNOTE: 9. Mustafa Sahin - Collaborative Translational Studies in Rare	Website
		Neurogenetic Diseases	
17:30 - 18:00		Free Communications - 3 x 10 minutes	Website
		10. Nola Chambers - Development of consensus recommendations for the	
		$identification\ and\ treatment\ of\ TSC-Associated\ Neuropsychiatric\ Disorders\ (TAND)$	
		11. Agnies van Eeghen - Behavioural outcomes of treatment with cannabidiol	
		oral solution in individuals with seizures associated with tuberous sclerosis	
		complex: design of an ongoing phase 4 trial (EpiCom)	
		12. Nadja Bednarczuk - Behavioural and developmental characteristics of	
		SYNGAP1-related intellectual disability	
18:00 - 18:05	LIVE	Welcome from the Organising Committee	Zoom
18:05 - 18:35	LIVE	Q/A Discussion (Chair: Anna Jansen) - Sahin, Chambers, van Eeghen, Bednarczuk	Zoom
18:35 - 18:50		BREAK - 15 min	
18:50 - 19:35		KEYNOTE: 13. Giacomo Vivanti - Phenotypic Overlap Between Autism,	Website
		Williams Syndrome and Angelman Syndrome	
19:35 - 20:05		Free Communications - 3 x 10 minutes	Website
		14. Tally Tafla - Critical items of CBCLs in a Brazilian sample of Williams	
		and Down syndrome individuals	
		15. Nicole Tartaglia - The eXtraordinarY Babies Study: Utilization of Early	•
		Intervention Therapies in 289 Children with a Prenatal Diagnosis of Sex	
		Chromosome Aneuploidy (XXY, XYY, Trisomy X) and Relationship of Speech	
		Therapy to Speech-Language Outcomes at 36 months of age	
		16. Talia Thompson - Anxiety in Turner syndrome: Engaging community	
		to address barriers and facilitators to diagnosis and care	
20:05 - 20:15		BREAK - 15 min	
20:15 - 20:45	LIVE	Q/A Discussion (Chair: Randi Hagerman) - Vivanti, Tafla, Tartaglia, Thompson	Zoom
20:45		Virtual Social - Coffee and a chance to chat	Gather

Session 3 - Friday 15th September

Time (UK BST)		Session 2	E-Venue
08:00 - 08:45	LIVE	Poster Session A	Gather
		Presentation of posters, plus poster browsing time.	
		(Chair: Johan Lundin Kleberg)	
08:45 - 09:00		BREAK - 15 min	
09:00 - 09:30		KEYNOTE: 17. Bruno Falissard - Did We Take the Right Train in Promoting the	Website
		Concept of 'Neurodevelopmental Disorders'?	
09:30 - 10:00		Free Communications - 3 x 10 minutes	Website
		18. Honey Heussler - An Open-Label Trial Assessing Short- and Long-Term	
		Tolerability and Efficacy of ZYN002 (Cannabidiol) Administered as a Transdermal	
		Gel to Children and Adolescents with 22q11.2 Deletion Syndrome (INSPIRE)	
		19. Nadia van Silfhout - PROM4RARE: Giving a voice to individuals with rare	
		genetic neurodevelopmental disorders	
		20. Lauren Shelley - Associations between executive functioning, intolerance	
		of uncertainty and behaviours that challenge in SATB2-associated syndrome	
10:00 - 10:30	LIVE	Q/A Discussion (Chair: Honey Heussler) - Falissard, Heussler, van Silfhout, Shelley	Zoom
10:30 - 10:45		BREAK - 15 min	
10:45 - 11:00	LIVE	A Presentation Introducing SSBP 2024 - Indonesia	Zoom
11:00 - 12:00	LIVE	SSBP AGM	Zoom
12:00		Virtual Social - Coffee and a chance to chat	Gather

Session 4 - Friday 15th September (Saturday 16th September in Australia)

Time (UK BST)		Session 2	E-Venue
17:00 - 17:45	LIVE	Poster Session B	Gather
		Presentation of posters, plus poster browsing time (Chair: Randi Hagerman)	
17:45 - 18:00		BREAK - 15 min	
18:00 - 18:15	LIVE	THE LECLEZIO-DE VRIES LECTURE: 21. Jeanne Wolstencroft	Website
		- Autism Picture Tool: Children and young people's views on consent	
18:15 - 18:20	LIVE	Q/A Discussion (Chair: Petrus de Vries) - Wolstencroft	Zoom
18:20 - 18:50	LIVE	Panel Discussion (Chair: Petrus de Vries) - Towards socially responsive	Zoom
		and participatory research around the globe	
18:50 - 19:05		BREAK - 15 min	
19:05 - 19:35		KEYNOTE: 22. Walter Kaufmann - Development of Targeted Treatments	Website
		for Rett Syndrome	
19:35 - 20:15		Free Communications - 4 x 10 minutes	Website
		23. Randi Hagerman - Open Label Trial of Sulforaphane in FXTAS	
		24. Dejan Budimirovic - High frequency of neuropsychiatric disorders and a need	
		for treatment in patients with FXAND linked to FMR1 gene premutation carriers	
		25. Federica Alice Maria Montanaro - Fragile X Syndrome and FMR1	
		premutation: results from a survey on associated conditions and treatment	
		priorities in Italy	
		26. Kayla Smith - The Relationship between Autism Characteristics,	
		Intolerance of Uncertainty, and Anxiety in Fragile X Syndrome	
20:15 - 20:20		SHORT BREAK - 5 min	
20:20 - 20:55	LIVE	Q/A Discussion (Chair: Randi Hagerman) - Kaufmann, Hagerman, Budimirovic,	Zoom
		Montanaro, Smith	
20:55 - 21:00		Thanks and Goodbyes	Zoom